# SDR IXXA20250426002

- Difficulty date: March 3, 2025
- Submitted: April 26, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 491B1340012003
- Condition: Gouged
- Location: Zone 400
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD THRUST REVERSER INNER FRAME HAS A GOUGE. HAECO W.O. 320011 AND NR 34816
